← Return to Arrhythmia, coreg

Discussion
hartman7635 (@hartman7635)

Arrhythmia, coreg

Heart & Blood Health | Last Active: Sep 20, 2019 | Replies (10)

Comment receiving replies
@hartman7635

The doctor says that the side effects may be caused by the medication, arrhythmia, low bp, shortness of breath are a rare side effect of the medication. I asked to be taken off the medication but he wants to wait and run more tests. I usually follow the advice of the doctor but I feel that these symptoms are a direct result of the medication, and want to discontinue use.

Jump to this post


Replies to "The doctor says that the side effects may be caused by the medication, arrhythmia, low bp,..."

@hartman7635 I can see your point, due to the fact you were put on them for your Blood Pressure i assume it was by a regular doctor. I was diagnosed with Arrythmias so i don't know what is the normal treatment for Blood Pressure. Arrythmias are usually caused by electrical problems of the heart. It seems strange to me that there aren't more options for blood pressure and i would ask why not try a different medication.

  Request Appointment